skin-hair-icon
Sofradex cream discontinued & skin dryin
I've been using sofradex cream for last 15 years. The cream is only applied on my face since my skin is oily and I wanted to get rid of pimples. Now due to unavailability of the cream I can't use it due to which my face is getting dry & itching. The skin surrounding my eyelid is also drying & my skin is getting wrinkels. I only used the cream at night. What shall I do?
4802 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Sofradex is a medicine used to treat infection or inflammation. Sofradex contains antibiotics (framycetin sulfate and gramicidin) to kill germs and a corticosteroid (dexamethasone) to stop inflammation, itching and weeping. ?steriod induced dermatitis, As this kind of combination cream contains steriod using it for skin that too on face is not recommended, it leads facial skin atrophy (skin thinning) ,sudden stop of this kind of cream leads to wrinkles, itching, erythema, rebound pigmentation, dryness, pimple looking like lesion(acne form eruption). Rheacalm lotion apply it full face after face wash it gives a soothening effect after 5-10mins apply Episoft AC spf30 cream for full face. Use it twice daily or whenever you wash your face. Avoid soap & use soap free cleansing lotion like cetaphil or moiz cleansing lotion. Now ur facing adverse effects of steriod cream application for long time & have got addicted to that cream.
Next Steps
Meet near by Dermatologist for evaluation & treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

How to get rid of dry skin How to get rid of pimples on oily skin Soframycin skin cream uses
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.